# SDR AWXA200300694

- Difficulty date: May 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53911609250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .25 INCH CRACK WAS FOUND ON FORWARD CARGO COMPARTMENT FLOOR SUPPORT SPLICE AT FR 31, RBL 28.  MAINTENANCE REMOVED DAMAGED SECTION OF PROFILE AT FR 31, RBL 28; FABRICATED A NEW REPLACEMENT SECTION OF PROFILE, AND SPLICE REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW AWA ER 26-5320-03154-SS1.
